TopCare Allergy, 25 mg, Capsules
Allergy, 25 mg, Capsules
Easy-to-swallow. Diphenhydramine HCl 25 mg each. Antihistamine. For allergy relief: sneezing; itchy, watery eyes; runny nose; itchy throat. Compare to Benadryl Allergy active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl Allergy). Gluten free. Quality guaranteed. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.